# SDR 2012FA0000785

- Difficulty date: November 6, 2012
- Submitted: November 30, 2012
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: BP1010
- Condition: Leaking
- Location: Elt
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ANNUAL INSPECTION OF A ELT-10 BATTERY REVEALED SEVERE ALKALINE DECOMPOSITION AND LOOSE CELLS IN THE PLASTIC CONTAINER.   THE MAJORITY ALKALINE 1.5V CELLS WERE LEAKING.
